I took my first Depo shot March 30th of this year, on april 1st (2 days later) I had a surgery and was on strong antibiotics, I was told it takes about 7-10 days for the shot to become effective, so would taking medicine such as antioboiotics (which elements the effectiveness of birth control) cause a problem with my shot becoming effective? I still had a period at the beginning of May (around the week of the 8th) which I was told shouldn't happen once the shot is leveled out in my system. and my boyfriend and I have had unprotected sex and he actually finished inside of me at the end of May, should I be worried that I could be or become pregnant?
Who told you that you should not have a period? Antibiotics effect estrogen birth control. Depo is not an estrogen birth control.
- Depo-Provera Information for Consumers
- Depo-Provera Information for Healthcare Professionals (includes dosage details)
- Side Effects of Depo-Provera (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 27 Sep 2018 • 9 answers
Updated 26 Dec 2014 • 1 answer
Updated 12 Jul 2018 • 2 answers
Updated 17 Sep 2015 • 1 answer
Updated 13 Jun 2018 • 1 answer